BibTeX records: Chunghun Ha

download as .bib file

@article{DBLP:journals/ijdsn/KimHO15,
  author    = {Kyungdoh Kim and
               Chunghun Ha and
               Changsoo Ok},
  title     = {Network Structure-Aware Ant-Based Routing in Large-Scale Wireless
               Sensor Networks},
  journal   = {{IJDSN}},
  volume    = {11},
  pages     = {521784:1--521784:16},
  year      = {2015},
  url       = {https://doi.org/10.1155/2015/521784},
  doi       = {10.1155/2015/521784},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/ijdsn/KimHO15},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
@article{DBLP:journals/eor/HaK06,
  author    = {Chunghun Ha and
               Way Kuo},
  title     = {Reliability redundancy allocation: An improved realization for nonconvex
               nonlinear programming problems},
  journal   = {European Journal of Operational Research},
  volume    = {171},
  number    = {1},
  pages     = {24--38},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.ejor.2004.06.006},
  doi       = {10.1016/j.ejor.2004.06.006},
  timestamp = {Sat, 16 Sep 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/eor/HaK06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
@article{DBLP:journals/tr/HaK06,
  author    = {Chunghun Ha and
               Way Kuo},
  title     = {Multi-path heuristic for redundancy allocation: the tree heuristic},
  journal   = {{IEEE} Trans. Reliability},
  volume    = {55},
  number    = {1},
  pages     = {37--43},
  year      = {2006},
  url       = {https://doi.org/10.1109/TR.2005.859227},
  doi       = {10.1109/TR.2005.859227},
  timestamp = {Sat, 16 Sep 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/tr/HaK06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
@article{DBLP:journals/heuristics/HaK05,
  author    = {Chunghun Ha and
               Way Kuo},
  title     = {Multi-Path Approach for Reliability-Redundancy Allocation Using a
               Scaling Method},
  journal   = {J. Heuristics},
  volume    = {11},
  number    = {3},
  pages     = {201--217},
  year      = {2005},
  url       = {https://doi.org/10.1007/s10732-005-1731-0},
  doi       = {10.1007/s10732-005-1731-0},
  timestamp = {Sat, 16 Sep 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/heuristics/HaK05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier